How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 3543
Experience:  Medicine doctor, PGCSD(dermatology)
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I am dizzy, have diarrhea, nausea, tingling in arms

Customer Question

I am dizzy, have diarrhea, nausea, tingling in arms
Submitted: 4 months ago.
Category: Medical
Expert:  Dr Josh replied 4 months ago.


Welcome to Justanswer website.

Myself Dr Josh and I’m happy to help with your question today. Please provide me the following information so that I can address your concern

For how long you have such problem?

Do you have loose stool? Abdomen cramps?

Have you got checked blood pressure levels?

Do you have chest pain?


Any other health or medical problems ?


Customer: replied 4 months ago.
yesterday and today I have had diaharia for 2 days some stomach discomfort have not checked blood pressure no chest pain mild fever lethargic thinking fuzzy no appetite
Customer: replied 4 months ago.
no color to urine
Expert:  Dr Josh replied 4 months ago.


Thanks for all these additional details.

I am sorry to hear about your problems.

Your symptoms are suggestive of Viral stomach flu. Usually such symptoms are viral and self limiting in nature.
You need to take Tab Imodium(it is available as OTC) to reduce the frequency of bowel movements ,this can be taken maximum up to 4 times as per the requirement.

Such dizziness and and fatigue is associated with Viral stomach flu.

You should Tab.Acetaminophen to get relief from stomach ache and cramps. You should eat something containing salt, such as crisps or soup.
You should maintain good standards of hygiene .

You can take Ready-mixed rehydration sachets (eg Dioralyte, Rehidrat). You should Keep yourself hydrated, and maintain fluid levels.

If you notice fever, Blood in stool, any sign of dehydration then consult your doctor.
The common signs of dehydration are-
Dry mouth, sunken eyes, low urine output, lethargic.
If you notice any of these signs, or develops fever then see your doctor immediately.

Most likely, such symptoms would get resolve with such measures, in next few days. Please take adequate rest.

Hope this helped

Please use the REPLY BUTTON to reply back to me

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards


Expert:  Dr Josh replied 4 months ago.


If you have any further question then you can ask me.
I'm here to discuss further query until you get satisfaction.

Related Medical Questions